Alert archive / Texas / Special Weather Statements in 2016

Special Weather Statement, NWS Austin/San Antonio, TX

April 18, 2016Dimmit County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Apr 18, 2016, 12:07 PM CDT for Dimmit County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2016, 12:07 PM CDT (17:07 UTC)
Expired
Apr 18, 2016, 12:30 PM CDT
In force
23 min
Issued by
NWS Austin/San Antonio, TX

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 113 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 5.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2016-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 286 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2016-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
286 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

578 
WWUS84 KEWX 181707
SPSEWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1207 PM CDT MON APR 18 2016
 
TXZ217-228-181730-
DIMMIT TX-MAVERICK TX-
1207 PM CDT MON APR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DIMMIT AND
SOUTHEASTERN MAVERICK COUNTIES UNTIL 1230 PM CDT...

AT 1206 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHUPADERA RANCH AIRPORT...OR 23 MILES SOUTH OF EL INDIO. THIS
STORM WAS NEARLY STATIONARY.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN DIMMIT
AND SOUTHEASTERN MAVERICK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2823 10022 2824 10024 2840 10022 2831 9993
      2820 10001 2820 10021
TIME...MOT...LOC 1706Z 200DEG 3KT 2819 10018 

$$

TB3

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Apr 18, 7:16 AM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Apr 18, 7:16 AM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 AM CDT MON APR 18 2016

.UPDATE...
PLEASE SEE THE 12Z AVIATION FORECAST DISCUSSION BELOW.

&&

.AVIATION...
SHOWER AND THUNDERSTORM ACTIVITY CONTINUES TO BE THE MAIN CONCERN
FOR THE EARLY PORTION OF THE FORECAST PERIOD. A WEST TO EAST
ORIENTED LINE OF CONVECTION WILL MOVE LITTLE AND THIS WILL KEEP
THE THREAT OF TSRA AT OUR I-35 SITES THROUGH THIS MORNING. FOR THE
AFTERNOON HOURS...THE HI-RES MODELS GENERALLY AGREE THE LINE OF
CONVECTION WILL PUSH SOUTHWARD AS A COLD FRONT GRADUALLY MOVES IN
FROM THE NORTH. THIS SHOULD LEAD TO A VERY GRADUAL DECREASE IN
COVERAGE THIS AFTERNOON...BUT WILL CONTINUE TO MENTION A TEMPO
GROUP FOR -TSRA THROUGH THIS AFTERNOON. BOUNDARY LAYER COOLING
THIS EVENING SHOULD LEAD TO A RETURN TO IFR CONDITIONS FOR THE
I-35 SITES AFTER 02Z.

&&

.PREV DISCUSSION... /ISSUED 330 AM CDT MON APR 18 2016/

SHORT TERM (TODAY THROUGH TUESDAY)...
A SURFACE BOUNDARY (WEAK COLD FRONT) LINGERS ALONG THE ESCARPMENT
WEST OF I-35 AND NORTH OF HIGHWAY 90 WHILE AN UPPER LEVEL LOW
MEANDERS OVER THE FOUR CORNERS REGION. RADARS SHOW SHOWERS AND
THUNDERSTORMS FROM THE EASTERN HILL COUNTRY ACROSS I-35 INTO
SOUTHEASTERN TEXAS AND OVER THE RIO GRANDE PLAINS. EXPECT AREAS IN
BETWEEN TO FILL IN WITH SHOWERS AND THUNDERSTORMS EARLY THIS
MORNING AS WEAK SHORTWAVE MOVES FROM MEXICO INTO TEXAS. RAINFALL
INTENSITY WILL INCREASE AS STORMS TRAIN OVER THE SAME AREAS AND
THE LOW LEVEL JET IMPINGES ON THE SURFACE BOUNDARY ENHANCING LIFT
WITH PWS AT OR ABOVE 1.5 INCHES. THE HEAVY RAINFALL MAINTAINS THE
FLASH FLOOD AND RIVER FLOOD THREAT ACROSS MUCH OF SOUTH CENTRAL
TEXAS. SOME AREAS HAVE ALREADY HAD UP TO 9 INCHES OF RAIN AND THIS
HAS CAUSED SOME FLOODING ON A FEW RIVERS AND STREAMS. SOILS ARE
SATURATED AND RUNOFF WILL BECOME RAPID LEADING TO FLASH FLOODING
AND IN TURN RIVER FLOODING. THE GREATEST THREAT AREA IS ACROSS OUR
NORTHEASTERN COUNTIES FROM TRAVIS AND WILLIAMSON TO BASTROP...LEE
AND FAYETTE WHERE THE HEAVIEST RAINS HAVE FALLEN. WITH TIME...THE
SURFACE BOUNDARY SAGS SOUTH AND THE UPPER LEVEL TROUGH WEAKENS
WHILE ELONGATING EAST TO WEST OVER THE CENTRAL ROCKIES AND HIGH
PLAINS. SOME MODELS MAINTAIN A HEAVY RAIN THREAT TONIGHT INTO
EARLY TUESDAY ACROSS OUR EASTERN AREAS WHILE OTHERS END THE THREAT
BY THIS AFTERNOON. THUS...THE CONFIDENCE IS A LITTLE LOWER FOR
TONIGHT INTO EARLY TUESDAY. CAPES OF 1500 TO 2000 J/KG AND 0 TO 6
KM SHEAR OF 25 TO 35 KTS INDICATE A SLIGHT THREAT OF STRONG TO
SEVERE STORMS TODAY AND TUESDAY.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
THE WEAKENING UPPER LEVEL LOW SLOWLY MOVES OUT INTO THE PLAINS MID
WEEK AS THE SURFACE BOUNDARY LINGERS. EXPECT ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY NIGHT.
CANNOT RULE OUT LOCALLY HEAVY RAINS AND ISOLATED STRONG TO SEVERE
STORMS. THE UPPER LEVEL LOW TRANSITIONS INTO A TROUGH MOVING
ACROSS THE MID WEST AND DRAGS A COLD FRONT ACROSS OUR AREA LATER
THIS WEEK ENDING THE RAINS...EXCEPT FOR SLIGHT CHANCES ALONG THE
RIO GRANDE PLAINS WHERE MOIST SOUTHEASTERLY FLOW PERSISTS FRIDAY
AND SATURDAY. RAIN CHANCES RETURN TO THE REST OF SOUTH CENTRAL
TEXAS ON SUNDAY AS ANOTHER UPPER LEVEL TROUGH APPROACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  65  78  67  80 / 100  80  60  40  40
AUSTIN BERGSTROM INTL AIRPORT  74  64  78  65  81 / 100  80  60  40  40
NEW BRAUNFELS MUNI AIRPORT     76  65  79  67  81 / 100  80  60  30  40
BURNET MUNI AIRPORT            71  62  77  64  79 /  90  70  40  40  40
DEL RIO INTL AIRPORT           76  63  82  67  85 /  80  40  20  30  20
GEORGETOWN MUNI AIRPORT        72  64  77  65  79 / 100  80  50  40  40
HONDO MUNI AIRPORT             77  65  81  66  83 /  90  60  30  40  30
SAN MARCOS MUNI AIRPORT        74  65  78  66  80 / 100  80  60  30  40
LA GRANGE - FAYETTE REGIONAL   76  68  78  68  81 / 100  90  60  30  40
SAN ANTONIO INTL AIRPORT       76  65  80  68  81 / 100  70  40  30  40
STINSON MUNI AIRPORT           77  67  81  69  82 / 100  70  40  40  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL
VERDE...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Apr 18, 5:15 AM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
515 AM CDT MON APR 18 2016

TXZ171>173-183>194-202>209-217>225-228-191015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
515 AM CDT MON APR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

ADDITIONAL HEAVY RAINFALL WILL LIKELY LEAD TO AREAS OF RIVER AND
FLASH FLOODING ACROSS SOUTH CENTRAL TEXAS TODAY AND TONIGHT...
INCLUDING BOTH THE AUSTIN AND SAN ANTONIO METRO AREAS. AN
ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS EXPECTED...WITH ISOLATED
HIGHER AMOUNTS OF 4 TO 6 INCHES POSSIBLE. IT IS NOT IMPOSSIBLE FOR
LOCATIONS TO RECEIVE RAINFALL TOTALS SINCE SUNDAY OF UP TO 15
INCHES. IMPACTS WILL BE GREATER IN THE AREAS THAT HAVE ALREADY
RECEIVED HEAVY RAINS AND FLOODING MAINLY EAST OF HIGHWAY 281 AND
NORTH OF INTERSTATE 10. HOWEVER...IMPACTS ARE POSSIBLE ACROSS THE
REMAINDER OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY.

IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WIND GUSTS
ARE THE MAIN SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE STORM COMPLEX RESULTING IN HEAVY RAINS WILL LINGER INTO
TUESDAY MORNING. ANY ADDITIONAL HEAVY RAINFALL WILL LEAD TO RAPID
FLASH FLOODING OR WORSEN ANY ONGOING FLOODING THAT MAY DEVELOP
TODAY.

IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS TUESDAY AND WEDNESDAY. DAMAGING
WIND GUSTS AND LARGE HAIL ARE THE MAIN SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TUESDAY.

In the hours before

Special weather statement, Apr 18, 9:47 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
947 AM CDT MON APR 18 2016

TXZ221>224-181530-
WILSON TX-DE WITT TX-KARNES TX-GONZALES TX-
947 AM CDT MON APR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KARNES...WEST
CENTRAL DEWITT...SOUTHWESTERN GONZALES AND EAST CENTRAL WILSON
COUNTIES UNTIL 1030 AM CDT...

AT 947 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GILLETT...OR 8 MILES EAST OF KOSCIUSKO...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SMILEY...GILLETT...ECLETO...SAMPLE...GRUENAU AND NEW DAVY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2900 9784 2917 9790 2932 9754 2906 9745
TIME...MOT...LOC 1447Z 252DEG 14KT 2911 9779

ALLEN
Local storm report, Apr 18, 11:13 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      LINCOLN                 30.29N  96.96W
04/18/2016                   LEE                TX   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED COUNTY WIDE DUE TO HIGH WATER
            OVER ROADWAYS.

&&

EVENT NUMBER EWX1600250

SBS
Local storm report, Apr 18, 11:14 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      BASTROP                 30.11N  97.31W
04/18/2016                   BASTROP            TX   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED COUNTY WIDE DUE TO HIGH WATER
            OVER THE ROADWAYS

&&

EVENT NUMBER EWX1600251

SBS
Special weather statement, Apr 18, 11:46 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1146 AM CDT MON APR 18 2016

TXZ218-181730-
ZAVALA TX-
1146 AM CDT MON APR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ZAVALA COUNTY UNTIL 1230
PM CDT...

AT 1145 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CRYSTAL CITY...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...LA PRYOR AND LAS COLONIAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO.

&&

LAT...LON 2865 9986 2865 9990 2872 10003 2902 9985
      2886 9960 2864 9984
TIME...MOT...LOC 1645Z 216DEG 13KT 2874 9990

TB3
Local storm report, Apr 18, 11:51 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLASH FLOOD      2 NE RUTERSVILLE        29.97N  96.78W
04/18/2016                   FAYETTE            TX   EMERGENCY MNGR

            HIGH WATER RESCUE ONGOING NEAR THE JUNCTION OF FM237
            AND FM159 NEAR OLDENBURG...MULTIPLE VEHICLES BECOMING
            STRANDED OR STALLED DURING ATTEMPTS TO TRAVEL ALONG
            FLOODED ROADWAYS...TXDOT IS UNABLE TO REACH MANY
            LOCATIONS WHERE ROADWAYS ARE FLOODED

&&

EVENT NUMBER EWX1600252

SBS
Special weather statement, Apr 18, 12:07 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1207 PM CDT MON APR 18 2016

TXZ217-228-181730-
DIMMIT TX-MAVERICK TX-
1207 PM CDT MON APR 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DIMMIT AND
SOUTHEASTERN MAVERICK COUNTIES UNTIL 1230 PM CDT...

AT 1206 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CHUPADERA RANCH AIRPORT...OR 23 MILES SOUTH OF EL INDIO. THIS
STORM WAS NEARLY STATIONARY.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN DIMMIT
AND SOUTHEASTERN MAVERICK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2823 10022 2824 10024 2840 10022 2831 9993
      2820 10001 2820 10021
TIME...MOT...LOC 1706Z 200DEG 3KT 2819 10018

TB3

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:15 PM CDTSpecial Weather StatementEWXBandera30 min
Apr 17, 7:32 PM CDTSevere Thunderstorm WarningEWXBandera, Real27 min
Apr 17, 7:42 PM CDTRiver Flood WarningEWXTravis30 hr
Apr 17, 7:42 PM CDTRiver Flood WarningEWXBastrop46 hr
Apr 17, 7:51 PM CDTFlash Flood WarningEWXBandera3 hr
Apr 17, 8:02 PM CDTSpecial Weather StatementEWXBandera, Kerr43 min
Apr 17, 8:46 PM CDTSpecial Weather StatementEWXBandera44 min
Apr 17, 8:54 PM CDTRiver Flood WarningEWXBandera29 hr
Apr 17, 9:11 PM CDTFlash Flood WarningEWXKendall, Kerr4 hr
Apr 17, 10:11 PM CDTRiver Flood WarningEWXBlanco22 hr
Apr 17, 10:11 PM CDTRiver Flood WarningEWXTravis41 hr
Apr 17, 10:11 PM CDTRiver Flood WarningEWXBastrop, Fayette56 hr
Apr 17, 10:11 PM CDTRiver Flood WarningEWXFayette60 hr
Apr 17, 10:14 PM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis, Williamson3 hr
Apr 17, 11:10 PM CDTAreal Flood AdvisoryEWXBandera3 hr
Apr 17, 11:38 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee5 hr
Apr 18, 12:24 AM CDTAreal Flood AdvisoryEWXTravis, Williamson5 hr
Apr 18, 1:07 AM CDTFlash Flood WarningEWXBastrop, Fayette, Lee5 hr
Apr 18, 1:15 AM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Apr 18, 1:40 AM CDTSpecial Weather StatementEWXVal Verde50 min
Apr 18, 2:32 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde43 min
Apr 18, 2:34 AM CDTFlash Flood WarningEWXVal Verde4 hr
Apr 18, 3:04 AM CDTSpecial Weather StatementEWXVal Verde41 min
Apr 18, 3:43 AM CDTSpecial Weather StatementEWXKinney47 min
Apr 18, 3:54 AM CDTSevere Thunderstorm WarningEWXKinney66 min
Apr 18, 4:11 AM CDTFlash Flood WarningEWXFayette12 hr
Apr 18, 4:17 AM CDTFlash Flood WarningEWXKinney4 hr
Apr 18, 4:31 AM CDTFlash Flood WarningEWXBastrop, Lee, Travis, Williamson7 hr
Apr 18, 5:03 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Caldwell, Comal, Guadalupe and 6 more4 hr
Apr 18, 5:08 AM CDTSpecial Weather StatementEWXKinney52 min
Apr 18, 6:04 AM CDTFlash Flood WarningEWXKinney, Real, Uvalde3 hr
Apr 18, 6:19 AM CDTFlash Flood WarningEWXBexar, Comal, Hays, Kendall3 hr
Apr 18, 6:52 AM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde3 hr
Apr 18, 7:13 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe3 hr
Apr 18, 7:22 AM CDTSpecial Weather StatementEWXMedina38 min
Apr 18, 7:48 AM CDTAreal Flood AdvisoryEWXFayette, Lavaca3 hr
Apr 18, 8:30 AM CDTFlash Flood WarningEWXCaldwell, Gonzales, Lavaca3 hr
Apr 18, 8:52 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Wilson3 hr
Apr 18, 9:16 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays59 min
Apr 18, 9:47 AM CDTSpecial Weather StatementEWXDeWitt43 min
Apr 18, 10:17 AM CDTAreal Flood AdvisoryEWXDeWitt, Karnes3 hr
Apr 18, 11:32 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Lavaca3 hr
Apr 18, 11:39 AM CDTAreal Flood AdvisoryEWXMaverick2 hr
Apr 18, 11:46 AM CDTSpecial Weather StatementEWXZavala44 min
Apr 18, 12:44 PM CDTSpecial Weather StatementEWXDimmit46 min
Apr 18, 1:44 PM CDTSpecial Weather StatementEWXKerr46 min
Apr 18, 1:48 PM CDTSpecial Weather StatementEWXDimmit42 min
Apr 18, 2:42 PM CDTRiver Flood WarningEWXDeWitt4 days
Apr 18, 2:44 PM CDTSpecial Weather StatementEWXKendall46 min
Apr 18, 4:00 PM CDTAreal Flood AdvisoryEWXFayette5 hr

Nearby

Special Weather Statements in Texas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.